# SDR SWIA202054980

- Difficulty date: December 7, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 44,484 hours, 37,926 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON UPPER SKIN DENTED BEYOND LIMITS AT SEVERAL LOCATIONS OPPOSITE OF ACCESS PANEL 699DB AND FOD REMAINS INTERNALLY.  C-CHECK RO 12/30/2020.  REPAIRED SKIN DENTS, IAW CRJ 200 SRM.  REMOVED FOD DURING REPAIR.  MAJOR REPAIR TASK & FORM M337 COMPLETED AND ATTACHED.  REFER TO CONTINUE CARD FOR WROK PERFORMED AND RECORD OF WEIGHT CHANGE.
